# SDR QXEA2020123100369

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 5,613 hours, 3,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL ON T/O "SMOKE-LIKE" W/APU ON.  APU OFF APPROXIMATELY 4000 AGL.  SMELL DISSIPATED IN COCK PIT.  CONTINUED IN CABIN.  FA K IDENTIFIED SMOKE LIKE SMELL IN FORE CABIN AND FUEL LIKE SMELL IN AFT CABIN.  DIVERT LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  C/W E175 FIM TASK 21-20-00-810-801-A USING APU BLEED.  NO SMOKE OR DEFECTS NOTED AT THIS TIME.  PERFORMED EXAMINE FOR ABNORMAL SMOKE WITH ENGINE BLEEDS, REF E175 FIM 21-20-00-810-803-A STEP 5L-AI.  NO ABNORMAL SMELL OF DEFECTS NOTED AT THIS TIME IN FLIGHT DECK OR CABIN.  RETURNED TO SERVICE.
